# SDR USAA070085

- Difficulty date: February 6, 2007
- Submitted: February 6, 2007
- Operation: Air carrier
- Aircraft: N440US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24811
- Aircraft time: 43,915 hours, 43,915 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ENGINE PYLON PANEL OPENING 572L AT O/B AFT CORNER OF OPENING CRACKED.  STOP DRILLED CRACK & INSTALLED REPAIR DOUBLER PER TYP REP 54-30-07, DEFECT SIZE:  .5 INCH.
